# SDR USAASB99087

- Difficulty date: March 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N353US
- Make and model: Boeing 737301
- Aircraft serial: 23556
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ALP
- Condition: Discharged
- Location: Row 10
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALB - MAINTENANCE FOUND THE CENTER AISLE EXIT SIGN, THE LEFT EMERGENCY HATCH EXIT SIGN, THE LEFT SIDEWALL EXIT SIGN, SEAT 10C EXIT LOCATOR AND THE BULLNOSE EVACUATION LIGHTS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK. OPERATIONAL CHECK GOOD.  (M)
